# SDR FDEA202011202924

- Difficulty date: November 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N70322
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

THE RT WING OUTBOARD DRAG FITTING HAS INDICATIONS OF DEFECTS ON THE NR 4 & NR 13 HOLE.  THE NR 4 HOLE HAS INDICATION AT THE 3 O`CLOCK LOCKING AFT AND NR 13 HAS INDICATION ALSO AT THE 3 O`CLOCK LOOKING AFT.  COMPLIED WITH FEDEX EA NR F-5740-T0343112 C P3.  REPLACED OUTBOARD FITTING.
